# SDR HALA2015102700217

- Difficulty date: October 27, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 47,798 hours, 8,760 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL APPROACH APPROXIMATELY 1500' AGL RT PACK TEMP EICAS MESSAGE DISPLAYED.  PERFORMED FIM TASK 21-51 FAULT TREE 803 PACK TEMP CONTROLLER BITE, FOUND NO FAULTS, NO 30 DAY HISTORY, OK TO CONTINUE.
